# SDR FDEA201306121259

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SURFACE NR 3 SLAT ANTI-ICE DUCT CUTOUT UPPER AREA CRACKED APPROX  0.25" AT XOS 464.  REPAIRED IAW SRM 57-40-01, REPAIR 10, FIG 201, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
